# SDR DALA2023012400582

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 22,143 hours, 2,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT SLC DOOR 1L WOULD NOT OPEN / DISARM - FROZEN.   CYCLED DISARM HANDLE. NO TROUBLE FOUND. NO HISTORY.
